Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic behaviour of numbers of cycles of dynamical systems in finite fields
Blekinge Institute of Technology, School of Engineering, Department of Mathematics and Science.
Responsible organisation
2007 (English)In: Proceedings of the Jangjeon Mathematical Society, ISSN 1598-7264, Vol. 10, no 1, 1-6 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Jangjeon Mathematical Society , 2007. Vol. 10, no 1, 1-6 p.
Keyword [en]
dynamical systems, finite fields
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:bth-8975Local ID: oai:bth.se:forskinfoFCAC6B406C543ECAC125733E004F3F27OAI: oai:DiVA.org:bth-8975DiVA: diva2:836751
Available from: 2012-09-18 Created: 2007-08-21 Last updated: 2016-09-06Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nyqvist, Robert
By organisation
Department of Mathematics and Science
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Total: 34 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf